American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 159 found      Go to page: 1 2 3 4 5 6

[61] Alberto Candel and Lawrence Conlon. Growth, invariant measures and geometry of leaves. Graduate Studies in Mathematics 23 (1999) 309-345.
Book volume table of contents
View Article: PDF

[62] Alberto Candel and Lawrence Conlon. Foliated spaces. Graduate Studies in Mathematics 23 (1999) 273-307.
Book volume table of contents
View Article: PDF

[63] Alberto Candel and Lawrence Conlon. Asymptotic properties. Graduate Studies in Mathematics 23 (1999) 103-118.
Book volume table of contents
View Article: PDF

[64] Alberto Candel and Lawrence Conlon. General position. Graduate Studies in Mathematics 23 (1999) 151-164.
Book volume table of contents
View Article: PDF

[65] Alberto Candel and Lawrence Conlon. Entropy of foliations. Graduate Studies in Mathematics 23 (1999) 347-386.
Book volume table of contents
View Article: PDF

[66] Alberto Candel and Lawrence Conlon. Basic constructions. Graduate Studies in Mathematics 23 (1999) 71-101.
Book volume table of contents
View Article: PDF

[67] Alberto Candel and Lawrence Conlon. Foliations I. Graduate Studies in Mathematics 23 (1999) MR MR1732868.
Book volume table of contents   

[68] Alberto Candel and Lawrence Conlon. Foreword to Part 2. Graduate Studies in Mathematics 23 (1999) 121-121.
Book volume table of contents   
View Article: PDF

[69] Alberto Candel and Lawrence Conlon. Compact leaves. Graduate Studies in Mathematics 23 (1999) 137-149.
Book volume table of contents   
View Article: PDF

[70] Igor Nikolaev. Geometry of a crossed product. Proc. Amer. Math. Soc. 128 (2000) 1177-1183. MR 1654101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robert A. Wolak. Basic forms for transversely integrable singular Riemannian foliations. Proc. Amer. Math. Soc. 128 (2000) 1543-1545. MR 1662230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Robert A. Wolak. Growth of leaves in transversely affine foliations. Proc. Amer. Math. Soc. 127 (1999) 2167-2173. MR 1473682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] D. D. Long and A. W. Reid. Simple quotients of hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 126 (1998) 877-880. MR 1459136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] D. Cooper and D. D. Long. Foliations of some 3-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998) 925-931. MR 1443821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Yakov M. Eliashberg and William P. Thurston. Confoliations. University Lecture Series 13 (1997) MR MR1483314.
Book volume table of contents   

[78] Yakov M. Eliashberg and William P. Thurston. Taut vs.\ tight. University Lecture Series 13 (1997) 45-63.
Book volume table of contents   
View Article: PDF

[79] Yakov M. Eliashberg and William P. Thurston. Geometric nature of integrability. University Lecture Series 13 (1997) 1-21.
Book volume table of contents   
View Article: PDF

[80] Yakov M. Eliashberg and William P. Thurston. Perturbation of confoliations into contact structures. University Lecture Series 13 (1997) 23-44.
Book volume table of contents   
View Article: PDF

[81] Philippe Tondeur. A characterization of Riemannian flows . Proc. Amer. Math. Soc. 125 (1997) 3403-3405. MR 1415373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Janez Mrcun. On the stability of equivariant foliations. Proc. Amer. Math. Soc. 125 (1997) 1561-1570. MR 1402875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] PawełG. Walczak. Existence of smooth invariant measures for geodesic flows of foliations of Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 903-906. MR 1227531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] John Cantwell and Lawrence Conlon. Foliations of $E(5\sb 2)$ and related knot complements . Proc. Amer. Math. Soc. 118 (1993) 953-962. MR 1151808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Duojia Lu. Homogeneous foliations of spheres . Trans. Amer. Math. Soc. 340 (1993) 95-102. MR 1080171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 159 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia